Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 9, Pages 1324–1331 (Mi zvmmf1285)  

This article is cited in 13 scientific papers (total in 13 papers)

Local programming

B. T. Polyak

Institute of Control Sciences, Russian Academy of Sciences

Full text: PDF file (1631 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:9, 1259–1266

Bibliographic databases:
UDC: 519.6:519.85
MSC: Primary 90C48; Secondary 49J27, 49J53
Received: 09.08.2000

Citation: B. T. Polyak, “Local programming”, Zh. Vychisl. Mat. Mat. Fiz., 41:9 (2001), 1324–1331; Comput. Math. Math. Phys., 41:9 (2001), 1259–1266

Citation in format AMSBIB
\Bibitem{Pol01}
\by B.~T.~Polyak
\paper Local programming
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 9
\pages 1324--1331
\mathnet{http://mi.mathnet.ru/zvmmf1285}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1869892}
\zmath{https://zbmath.org/?q=an:1040.90048}
\elib{https://elibrary.ru/item.asp?id=13383949}
\transl
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 9
\pages 1259--1266


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1285
  • http://mi.mathnet.ru/eng/zvmmf/v41/i9/p1324

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Polyak B.T., “The convexity principle and its applications”, Bulletin of the Brazilian Mathematical Society, 34:1 (2003), 59–75  crossref  mathscinet  zmath  isi
    2. Polyak B.T., “Convexity of the reachable set of nonlinear systems under L-2 bounded controls”, Dyn Contin Discrete Impuls Syst Ser A Math Anal, 11:2–3 (2004), 255–267  mathscinet  zmath  isi
    3. S. V. Gusev, A. L. Likhtarnikov, “Kalman-Popov-Yakubovich lemma and the $S$-procedure: A historical essay”, Autom. Remote Control, 67:11 (2006), 1768–1810  mathnet  crossref  mathscinet  zmath  elib  elib
    4. G. Reißig, “Convexity of reachable sets of nonlinear ordinary differential equations”, Autom. Remote Control, 68:9 (2007), 1527–1543  mathnet  crossref  mathscinet  zmath
    5. M. Yu. Kokurin, “Reduction of variational inequalities with irregular operators on a ball to regular operator equations”, Russian Math. (Iz. VUZ), 57:4 (2013), 26–34  mathnet  crossref
    6. A. V. Chernov, “On convexity local conditions for attainable tubes of controlled distributed systems”, Russian Math. (Iz. VUZ), 58:11 (2014), 60–73  mathnet  crossref
    7. Uderzo A., “Localizing Vector Optimization Problems With Application To Welfare Economics”, Set-Valued Var. Anal., 22:2 (2014), 483–501  crossref  mathscinet  zmath  isi  scopus
    8. D. Yu. Karamzin, “The Dines theorem and some other properties of quadratic mappings”, Comput. Math. Math. Phys., 55:10 (2015), 1633–1641  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    9. Dymarsky A., “Convexity of a Small Ball Under Quadratic Map”, Linear Alg. Appl., 488 (2016), 109–123  crossref  mathscinet  zmath  isi  elib  scopus
    10. Gusev M.I., “On Convexity of Reachable Sets of a Nonlinear System Under Integral Constraints”, IFAC PAPERSONLINE, 51:32 (2018), 207–212  crossref  isi
    11. M. I. Gusev, I. O. Osipov, “Asimptoticheskoe povedenie mnozhestv dostizhimosti na malykh vremennykh promezhutkakh”, Tr. IMM UrO RAN, 25, no. 3, 2019, 86–99  mathnet  crossref  elib
    12. Mikhail I. Gusev, “The limits of applicability of the linearization method in calculating small-time reachable sets”, Ural Math. J., 6:1 (2020), 71–83  mathnet  crossref  mathscinet  zmath
    13. I. O. Osipov, “O vypuklosti mnozhestv dostizhimosti po chasti koordinat nelineinykh upravlyaemykh sistem na malykh promezhutkakh vremeni”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 31:2 (2021), 210–225  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:440
    Full text:166
    References:56
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021